Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3107 Publikationen

2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003435
Gibbs states of lattice spin systems with unbounded disorder
Kondratiev Y, Kozitsky Y, Pasurek T (2010)
CONDENSED MATTER PHYSICS 13(4): 43601.
PUB | WoS
 
2010 | Monographie | Unveröffentlicht | PUB-ID: 2935623 PUB
 
2010 | Report | Veröffentlicht | PUB-ID: 2935343
Global Social Policy Digest 10.1
Deacon B, Jakobi A, Kaasch A, Koivusalo M, Kumar S, Varela A (2010)
International Council on Social Welfare.
PUB | Download (ext.)
 
2010 | Report | Veröffentlicht | PUB-ID: 2935345
Global Social Policy Digest 10.3
Deacon B, Jakobi A, Kaasch A, Koivusalo M, Kumar S, Varela A (2010)
International Council on Social Welfare.
PUB | Download (ext.)
 
2010 | Report | Veröffentlicht | PUB-ID: 2935344
Global Social Policy Digest 10.2
Deacon B, Jakobi A, Kaasch A, Koivusalo M, Kumar S, Varela A (2010)
International Council on Social Welfare.
PUB | Download (ext.)
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794477
On Concentration of Empirical Measures and Convergence to the Semi-circle Law
Bobkov SG, Götze F, Tikhomirov AN (2010)
JOURNAL OF THEORETICAL PROBABILITY 23(3): 792-823.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796101
THE RATE OF CONVERGENCE OF SPECTRA OF SAMPLE COVARIANCE MATRICES
Götze F, Tikhomirov A (2010)
THEORY OF PROBABILITY AND ITS APPLICATIONS 54(1): 129-U7.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795793
ASYMPTOTIC DISTRIBUTION OF SINGULAR VALUES OF POWERS OF RANDOM MATRICES
Alexeev N, Götze F, Tikhomirov A (2010)
LITHUANIAN MATHEMATICAL JOURNAL 50(2): 121-132.
PUB | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1968346
VIDMANTAS KASTYTIS BENTKUS (1949.07.28-2010.06.03) IN MEMORIAM
Bloznelis M, Götze F, Paulauskas V, Rackauskas A, van Zwet W (2010)
Lithuanian Mathematical Journal 50(4): 367-371.
PUB | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929254
On the Singular Spectrum of Powers and Products of Random Matrices
Alexeev NV, Götze F, Tikhomirov AN (2010)
DOKLADY MATHEMATICS 82(1): 505-507.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794544
THE CIRCULAR LAW FOR RANDOM MATRICES
Götze F, Tikhomirov A (2010)
ANNALS OF PROBABILITY 38(4): 1444-1491.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003517 PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1930158
The distribution of close conjugate algebraic numbers
Beresnevich V, Bernik V, Götze F (2010)
COMPOSITIO MATHEMATICA 146(5): 1165-1179.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588711
SLn(Z [t]) is not FPn-1
Bux K-U, Mohammadi A, Wortman K (2010)
COMMENTARII MATHEMATICI HELVETICI 85(1): 151-164.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935286 PUB | DOI
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935277 PUB | DOI
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935309
Rethinking the 'global' in global health. A dialectic approach
Bozorgmehr K (2010)
Globalization and Health 6: 19.
PUB | DOI
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935276
"Primary Health Care" von Alma-Ata bis Almaty
Bozorgmehr K, Schubert K, Razum O (2010)
Prävention und Gesundheitsförderung 5(1): 18-22.
PUB | DOI
 
2010 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1901351
A New Global Health Actor? The OECD's Careful Guidance of National Health Care Systems
Kaasch A (2010)
In: Mechanisms of OECD Governance - International Incentives for National Policy-Making?. Martens K, Jakobi AP (Eds); Oxford: Oxford University Press: 180-197.
PUB
 
2010 | Rezension | Veröffentlicht | PUB-ID: 2935073 PUB
 

Filter und Suchbegriffe

year=2010

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung